# SDR UIEA201000206

- Difficulty date: August 31, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 49,930 hours, 7,554 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B1602634
- Condition: Damaged
- Location: Bs 1120-1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSP OF DATUM ACFT, WORN DAMAGE WAS FOUND ON CROWN AREA OF MAIN DECK SEAT TRACK NEAR STA 1140, RBL 11.33.  EGAT PERFORMED REPAIR IAW SRM 53-40-52, REPAIR 3 WITH DEVIATION ABOUT FASTENER PATTERN COMMON TO SEAT TRACK HORIZ FLANGE DUE TO EXISTING FLOOR PANEL ATTACH FASTENER HOLES (SEE FIG 1).
